# SDR EIA2001041

- Difficulty date: February 28, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5913055
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - FOUND LEFT HORIZ FRAME TO CENTER TANK FRONT SPAR CRACKED STATION 598.  REMOVED DAMAGED FITTING, DRILLED AND LOCATED NEW FITTING, SEALED AND INSTALLED FASTENERS PER SRM 51-30-1 PAGE 1 FIG 1-3, SRM 51-10-1 PAGE 4-6, SRM 51-20-0 PAGE 3.  (M)
